MathSciNet Relay Station
MathSciNet bibliographic data
MR1320806 34A60 (34A12 34G20)
El-Sayed, A. M. A.; Ibrahim, A.-G. Multivalued fractional differential equations. Appl. Math. Comput. 68 (1995), no. 1, 15–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement